# SDR CALA2025042104041

- Difficulty date: April 9, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 63,410 hours, 26,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 290452
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1673 FAILS CAPACITY CHECK (REF: AAR NR 1000034094) REMOVED AND REPLACED BATTERY PACK AT EMERGENCY POWER SUPPLY M1673 IAW B737 AMM 33-51-06-960-805. TEST GOOD.  WOULD NOT PASS CAPACITY TEST. PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1673 FAILS CAPACITY CHECK (REF: AAR NR 1000034094) PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1673 FAILS CAPACITY CHECK (REF: AAR NR 1000034094)
